# SDR AALA202504011100

- Difficulty date: February 21, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,480 hours, 29,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: D5311262200000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR JOINT COVER / RETAINER AT FR 14 AND -Y81. REPLACED JOINT COVER / RETAINER PER SRM 51-42-11.
